| Model Number |
610-2221411-01 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "defib charging error" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive functional testing using test batteries including defib cycling without duplicating the report.An internal inspection found no issues.The processor/bridge/pace board will be replaced as a precaution.The device will be recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.